# SDR BB07042

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 41,237 hours, 16,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND GIRT BAR ENGAGEMENT LIGHT EXTINGUISHED WITH THE EVACUATION SLIDE ARMING LEVER IN THE ARMED POSITION AT DOOR 4L.  FOUND GIRT BAR WOULD NOT ENGAGE DUE TO WORN/MISSING PARTS ON DOOR MECHANISM.  REPAIRED BRACKET FOR GIRT BAR.  NO FURTHER FAULTS NOTED.
